# SDR 0003239936

- Difficulty date: September 20, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N1799U
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- Aircraft time: 70,395 hours, 82,809 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION ON WING STA XRS 225 TO 234 AND 260 TO 290.  AREAS INCLUDED LEADING EDGE SKIN, SPAR CAP, WING SURFACE.  REPAIRS ACOMPLISHED ACCORDING TO EA 99-177304 AND EA 99-177299.  L/P''S 1498556, 1497625, 1497623, 1498548, 1498466, AND 1498473.
